advertisement
Question
Posted by: sadha | 2007/06/07

overdose

Will a person survive if he has taken 50 morphine tables,at once. How much time will he have to be taken to hospital.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Sadha
Morphine overdose may cause paralysis of breathing. Tolerance develops in people who are taking Morphine for a long time (like cancer patients), so if he has been on a high dose of morphine he may survive. Someone however that is not used to morphine may not survive this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement